# SDR C2XA99IA134

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53671217294
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE WEB AT THE PASSENGER DOOR THRESHOLD FROM FRAMES 36-39 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED WEB IAW ATR42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  19,271.5 HOURS.  CYCLES:  22,334.  (X)
